# SDR 9721892768

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Location: Nr 3 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NUMBER THREE GENERATOR TIE BREAKER TRIPPED.  AIRCRAFT RETURNED TO PAE AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER THREE GENERATOR FEEDER GROUND WIRES AND STUD, OPERATIONAL CHECK OK.
